Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN COVIDIEN MONOJECT; 12 ML SYRINGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN COVIDIEN MONOJECT; 12 ML SYRINGE
Lot Number
534884964X
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
02/05/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A covidien monoject 12 ml syringe had some sort of brown contaminant on part of the plunger wall when it was removed from the packaging.The defect was found before it was used.It came from a 12ml pharmacy tray with luer-lock tip.
New Search
Submit an Adverse Event Report
Brand Name
COVIDIEN MONOJECT
Common Device Name
12 ML SYRINGE
Manufacturer
(Section D)
COVIDIEN
mansfield MA 02048
MDR Report Key
5537510
Report Number
MW5061361
Device Sequence Number
963321
Product Code
FMF
UDI-Device Identifier
10884521010970
UDI-Public
(01)10884521010970
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Pharmacist
Type of Report
Initial
Report Date
(Section B)
03/28/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Lot Number
534884964X
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1